Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 185, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Sep 5, 2017, 4:35 PM EDT for 5 counties in Pennsylvania. It was in force for 85 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2017, 4:35 PM EDT (20:35 UTC)
- Expired
- Sep 5, 2017, 6:00 PM EDT
- In force
- 85 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Cumberland County, PA, Dauphin County, PA, Lancaster County, PA, Lebanon County, PA, York County, PA
The radar
The State College radar (KCCX), 156 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 4:43 PM EDT | TSTM WND DMG | Columbia, PA | WIDESPREAD TREES AND WIRES DOWN |
| Sep 5, 4:55 PM EDT | TSTM WND DMG | Palmyra, PA | TREES AND WIRES DOWN IN NORTH PALMYRA |
| Sep 5, 5:00 PM EDT | TSTM WND DMG | Columbia, PA | 12 INCH TREE BLOCKING IRO BRIDGE ROAD |
| Sep 5, 5:15 PM EDT | TSTM WND DMG | Lancaster, PA | LARGE TREES DOWN IN EAST LANCASTER |
| Sep 5, 5:15 PM EDT | HAIL 1.75 | Lancaster, PA | GOLF BALL SIZE HAIL IN LANCASTER |
| Sep 5, 5:16 PM EDT | TSTM WND DMG | Lancaster, PA | 3 FOOT TREE SNAPPED... FELL ONTO TOWNHOUSE. |
| Sep 5, 5:29 PM EDT | HAIL 1 | Landisville, PA | ONE INCH HAIL ON NOLT ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 5, 3:26 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -324 J/kg
- Mixed-layer LCL
- 1529 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
369
WUUS51 KCTP 052035
SVRCTP
PAC041-043-071-075-133-052200-
/O.NEW.KCTP.SV.W.0185.170905T2035Z-170905T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
435 PM EDT TUE SEP 5 2017
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Lancaster County in south central Pennsylvania...
Southern Dauphin County in south central Pennsylvania...
Central York County in south central Pennsylvania...
Northeastern Cumberland County in south central Pennsylvania...
Lebanon County in south central Pennsylvania...
* Until 600 PM EDT
* At 435 PM EDT, severe thunderstorms were located along a line
extending from Camp Hill to Shiloh to near Codorus, moving east at
50 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Cornwall, Red Lion, New Holland, Manheim, Dallastown, Myerstown,
Ephrata, Palmyra, Colonial Park and Annville.
This includes the following Interstates...
The Pennsylvania Turnpike from mile markers 240 to 295.
Interstate 78 from mile markers 0 to 8.
Interstate 81 from mile markers 59 to 97.
Interstate 83 from mile markers 26 to 50.
Interstate 283 from mile markers 0 to 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4000 7669 4030 7705 4033 7691 4036 7694
4036 7698 4044 7667 4048 7668 4056 7654
4036 7620 4014 7587 4010 7594 4004 7594
3993 7600 3987 7599 3973 7610 3972 7661
TIME...MOT...LOC 2035Z 248DEG 45KT 4024 7691 3999 7678 3976 7685
HAIL...0.75IN
WIND...70MPH
$$
Lambert3 follow-up statements
625
WWUS51 KCTP 052119
SVSCTP
Severe Weather Statement
National Weather Service State College PA
519 PM EDT TUE SEP 5 2017
PAC041-043-052128-
/O.CAN.KCTP.SV.W.0185.000000T0000Z-170905T2200Z/
Dauphin PA-Cumberland PA-
519 PM EDT TUE SEP 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DAUPHIN AND
NORTHEASTERN CUMBERLAND COUNTIES IS CANCELLED...
The storms which prompted the warning have moved east of the area.
Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM EDT for
south central Pennsylvania.
LAT...LON 3997 7639 4007 7640 4018 7637 4024 7633
4026 7632 4037 7623 4014 7587 4010 7594
4004 7594 3993 7600 3987 7599 3987 7600
3985 7602 3984 7601 3973 7610 3972 7651
TIME...MOT...LOC 2118Z 249DEG 35KT 4030 7615 4018 7620 4006 7624 3977
7638
$$
PAC071-075-133-052200-
/O.CON.KCTP.SV.W.0185.000000T0000Z-170905T2200Z/
Lancaster PA-York PA-Lebanon PA-
519 PM EDT TUE SEP 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR LANCASTER...SOUTHEASTERN YORK AND SOUTHEASTERN LEBANON
COUNTIES...
At 518 PM EDT, severe thunderstorms were located along a line
extending from near Wernersville to Ephrata to near Leacock to near
Sunnyburn, moving east at 40 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Akron, Millersville, New Holland, Willow Street, Ephrata, East
Petersburg, Lancaster, Lititz, Quarryville and Leacock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3997 7639 4007 7640 4018 7637 4024 7633
4026 7632 4037 7623 4014 7587 4010 7594
4004 7594 3993 7600 3987 7599 3987 7600
3985 7602 3984 7601 3973 7610 3972 7651
TIME...MOT...LOC 2118Z 249DEG 35KT 4030 7615 4018 7620 4006 7624 3977
7638
HAIL...1.00IN
WIND...70MPH
$$
Lambert887
WWUS51 KCTP 052149
SVSCTP
Severe Weather Statement
National Weather Service State College PA
549 PM EDT TUE SEP 5 2017
PAC075-133-052159-
/O.CAN.KCTP.SV.W.0185.000000T0000Z-170905T2200Z/
York PA-Lebanon PA-
549 PM EDT TUE SEP 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YORK AND
SOUTHEASTERN LEBANON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved east and out of the
warned area.Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM EDT for
south central Pennsylvania.
LAT...LON 3990 7614 4008 7608 4016 7604 4024 7602
4014 7587 4010 7594 4004 7594 3993 7600
3987 7599 3987 7600 3985 7602 3984 7601
3973 7610 3973 7620
TIME...MOT...LOC 2149Z 350DEG 39KT 4016 7594 4003 7598 3988 7605 3971
7614
$$
PAC071-052200-
/O.CON.KCTP.SV.W.0185.000000T0000Z-170905T2200Z/
Lancaster PA-
549 PM EDT TUE SEP 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EASTERN LANCASTER COUNTY...
At 549 PM EDT, severe thunderstorms were located along a line
extending from near Churchtown to near Gap to near Homeville to Rock
Springs, moving south at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
New Holland, Wakefield, Churchtown, Gap, Paradise, Christiana, White
Horse, Bowmansville, Kirkwood and Goodville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3990 7614 4008 7608 4016 7604 4024 7602
4014 7587 4010 7594 4004 7594 3993 7600
3987 7599 3987 7600 3985 7602 3984 7601
3973 7610 3973 7620
TIME...MOT...LOC 2149Z 350DEG 39KT 4016 7594 4003 7598 3988 7605 3971
7614
HAIL...1.00IN
WIND...70MPH
$$
Lambert557
WWUS51 KCTP 052152 CCA
SVSCTP
Severe Weather Statement
National Weather Service State College PA
552 PM EDT TUE SEP 5 2017
PAC075-133-052159-
/O.COR.KCTP.SV.W.0185.000000T0000Z-170905T2200Z/
York PA-Lebanon PA-
552 PM EDT TUE SEP 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR YORK AND LEBANON COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM EDT for
south central Pennsylvania.
LAT...LON 3990 7614 4008 7608 4016 7604 4024 7602
4014 7587 4010 7594 4004 7594 3993 7600
3987 7599 3987 7600 3985 7602 3984 7601
3973 7610 3973 7620
TIME...MOT...LOC 2149Z 264DEG 19KT 4016 7594 4003 7598 3988 7605 3971
7614
$$
PAC071-052200-
/O.COR.KCTP.SV.W.0185.000000T0000Z-170905T2200Z/
Lancaster PA-
552 PM EDT TUE SEP 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EASTERN LANCASTER COUNTY...
At 552 PM EDT, severe thunderstorms were located along a line
extending from Churchtown to near Gap to near Homeville to Rock
Springs, moving east at 20 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
New Holland, Wakefield, Churchtown, Gap, Paradise, Christiana, White
Horse, Bowmansville, Kirkwood and Goodville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3990 7614 4008 7608 4016 7604 4024 7602
4014 7587 4010 7594 4004 7594 3993 7600
3987 7599 3987 7600 3985 7602 3984 7601
3973 7610 3973 7620
TIME...MOT...LOC 2149Z 264DEG 19KT 4016 7594 4003 7598 3988 7605 3971
7614
HAIL...1.00IN
WIND...70MPH
$$
DangeloWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 3:50 PM EDT, 45 minutes earlier.
Area forecast discussion, Sep 5, 3:50 PM EDT, 45 minutes before
Area Forecast Discussion National Weather Service State College PA 350 PM EDT Tue Sep 5 2017 .SYNOPSIS... A cold front will progress very slowly across the region this evening and practically stall overhead tonight. A deepening upper level trough will swing slowly across the Great Lakes Wednesday and Thursday. The high pressure which will build in at the surface late this week will provide a quiet weekend. && .NEAR TERM /UNTIL MIDNIGHT TONIGHT/... Showers and thunderstorms run in two lines - one along the front which is rather narrow and has little thunder at all. The lead area of storms does have some taller cells, and WW 480 has been issued. The CAPE is over 1500Joules on the RAP 0-hour, with D-CAPE much lower. The temps and dewpoints do support the high CAPEs and bulk shear is very high at 50kts over the SE counties. No cu out ahead of this main line, so the possibility for development ahead of the line is very low at this time. These storms will continue to the east steadily, and could make isolated damaging wind gusts and, less likely, large hail. The forcing and best upper level wind passes to the east very quickly, so the severe threat should be over before sunset, except for far Srn Lancaster Co. Rainfall could be locally heavy, but flash flooding not expected as cells are moving and the line is, as well, and not parallel to each other. Main threat is damaging wind, but there is a small possibility of weak spin-up type tornadoes. && .SHORT TERM /MIDNIGHT THROUGH 6 PM WEDNESDAY/... Worries for later tonight are two. One, fog and low stratus development and, second, the possibility/expectation of a wave of low pressure riding northward along the coast and rain redeveloping back in the colder/stable air. The wet and calm air will not be dried much by the air moving in behind the cold front. Have kept the forecast very continuous with previous with higher than chc POPs bubbling up from the S later tonight. Mins tonight rather mild in the SE but around 50F in the NW where some clearing is already occuring. The rain falling over the eastern half of the area on Wed should keep the temps down well below normals in the L-M60s. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... Showers will be exiting the area from south to north Wednesday night into Thursday morning. The best chance for showers on Thursday will be over the far north as the upper level trough swings through. Southern areas begin to clear by afternoon. A weak frontal boundary clips the northern counties on Friday but precipitation diminishes by evening and doesn't progress any further south. High pressure will build into the region for the weekend making for plenty of sunshine and temperatures in the 60s. Any effects from possible moisture from Hurricane Irma would be at the tail end of this forecast period and would be based on the ultimate forecast track. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... Significant TSRA are through all but MDT and LNS. They will be producing very heavy rain and some gusty winds. But, they should be to the east of those two terminals by 22-23Z. The few showers left in a thin line to the north of and parallelling the main line seems to be the cold front. The wind shift is there, but no gustiness to the winds there. After some brief improvement to the flying conditions over much of the area, the CIG and VIS will lower again later this evening/tonight. Have taken many sites down to IFR in fog and the western terminals may go down below FL010 on the CIG. A shield of rain may bubble up from the south late tonight and affect mainly places to the east of UNV. This rain may linger much of the day on Wed, but will confine the IFR mentions to overnight and very shortly after sunrise. Front pushes far enough to the east to allow for improvement late in the day Wed and Wed PM. Upper level trough swinging through the Upper Great Lakes will create some mainly-daytime showers across the northern tier/half of PA Thu-Fri. .Outlook... Thu/Fri...MVFR north. VFR elsewhere. Sct showers mainly north. Sat-Sun...No sig wx. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...RXR NEAR TERM...Dangelo SHORT TERM...Dangelo LONG TERM...Tyburski AVIATION...Dangelo
Hazardous weather outlook, Sep 5, 4:20 PM EDT, 15 minutes before
Hazardous Weather Outlook National Weather Service State College PA 420 PM EDT Tue Sep 5 2017 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056-062030- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-Northern Lycoming- Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry- 420 PM EDT Tue Sep 5 2017 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ057>059-063>066-062030- Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster- 420 PM EDT Tue Sep 5 2017 ...SEVERE THUNDERSTORM WATCH 480 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report any significant weather or damage to the NWS through normal reporting methods.
In the hours before
Special weather statement, Sep 5, 2:52 PM EDT, 1 hour 43 minutes before
Special Weather Statement National Weather Service State College PA 252 PM EDT TUE SEP 5 2017 PAZ026>028-034>036-056-063-064-051930- Perry PA-Bedford PA-Fulton PA-Adams PA-Franklin PA-Cumberland PA- Juniata PA-Huntingdon PA-Mifflin PA- 252 PM EDT TUE SEP 5 2017 ...STRONG THUNDERSTORMS WILL AFFECT PARTS OF BEDFORD...ADAMS... HUNTINGDON...FRANKLIN...MIFFLIN...JUNIATA...FULTON...CUMBERLAND...AND PERRY COUNTIES UNTIL 330 PM EDT... At 252 PM EDT, Doppler radar indicated strong thunderstorms along a line extending from Doylesburg to Berkeley Springs. Movement was northeast at 45 mph. Winds in excess of 40 mph are possible. Locations impacted include... Chambersburg, Waynesboro, Shippensburg, Greencastle, Carlisle, St. Thomas, Plainfield, Wayne Heights, Ickesburg, Fort Loudon, Locust Grove, Barnes Gap, Mercersburg, New Bloomfield, Guilford, Willow Hill, Big Cove Tannery, Rockhill Furnace, Big Spring State Park and Spruce Hill. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3972 7849 4051 7766 4058 7706 3972 7744 TIME...MOT...LOC 1852Z 239DEG 41KT 4023 7771 3962 7824 CR
Special weather statement, Sep 5, 3:37 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service State College PA
337 PM EDT TUE SEP 5 2017
PAZ036-056-057-063-065-052030-
Perry PA-York PA-Franklin PA-Cumberland PA-Dauphin PA-
337 PM EDT TUE SEP 5 2017
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF DAUPHIN...YORK...
FRANKLIN...CUMBERLAND...AND PERRY COUNTIES UNTIL 430 PM EDT...
At 336 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Bloserville to near Shippensburg to
Scotland. Movement was east at 40 mph.
Pea size hail and wind gusts up to 50 mph are possible.
Strong thunderstorms will be near...
Plainfield and Bloserville around 340 PM EDT.
Walnut Bottom and Newville around 345 PM EDT.
Carlisle, Schlusser and Carlisle Springs around 350 PM EDT.
Hogestown, New Kingstown and Wertzville around 400 PM EDT.
Mechanicsburg and Mount Holly Springs around 405 PM EDT.
Camp Hill, Lemoyne and Lower Allen around 410 PM EDT.
Other locations impacted by these storms include Orrstown, York
Haven, Three Mile Island, Dauphin and Landisburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4011 7772 4036 7739 4045 7667 4023 7658
4019 7660 4015 7670 4012 7672 4011 7671
4006 7681 4004 7708 4006 7709 4007 7714
4003 7719 3995 7779
TIME...MOT...LOC 1936Z 263DEG 34KT 4023 7732 4008 7751 3998 7760
LambertLocal storm report, Sep 5, 3:51 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
351 PM EDT TUE SEP 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TSTM WND GST 3 SW WAYNESBORO 39.72N 77.62W
09/05/2017 M51 MPH FRANKLIN PA TRAINED SPOTTER
&&
EVENT NUMBER CTP1701446
DNMLocal storm report, Sep 5, 3:57 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
357 PM EDT TUE SEP 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND GST GREENCASTLE 39.79N 77.73W
09/05/2017 M65 MPH FRANKLIN PA SOCIAL MEDIA
&&
EVENT NUMBER CTP1701447
DANGELOLocal storm report, Sep 5, 3:59 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
359 PM EDT TUE SEP 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST GREENCASTLE 39.79N 77.73W
09/05/2017 M60 MPH FRANKLIN PA TRAINED SPOTTER
TREES DOWN ON LEIGHTERSBURG RD
&&
EVENT NUMBER CTP1701448
DANGELOLocal storm report, Sep 5, 4:11 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
411 PM EDT TUE SEP 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TSTM WND DMG 1 S CASHTOWN 39.87N 77.36W
09/05/2017 ADAMS PA CO-OP OBSERVER
TREES DOWN
&&
EVENT NUMBER CTP1701449
DANGELOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 10:54 PM EDT | Special Weather Statement | CTP | Warren | 66 min |
| Sep 4, 11:07 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 68 min |
| Sep 4, 11:56 PM EDT | Severe Thunderstorm Warning | CTP | McKean | 64 min |
| Sep 5, 12:11 AM EDT | Severe Thunderstorm Warning | CTP | Warren | 73 min |
| Sep 5, 1:03 AM EDT | Special Weather Statement | CTP | McKean | 27 min |
| Sep 5, 1:22 AM EDT | Special Weather Statement | CTP | Potter | 23 min |
| Sep 5, 2:23 AM EDT | Special Weather Statement | CTP | Cameron | 22 min |
| Sep 5, 2:33 AM EDT | Special Weather Statement | CTP | Clearfield | 27 min |
| Sep 5, 3:02 AM EDT | Special Weather Statement | CTP | Clearfield | 43 min |
| Sep 5, 2:52 PM EDT | Special Weather Statement | CTP | Cumberland, Franklin, Fulton, Juniata, Perry | 38 min |
| Sep 5, 3:02 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Fulton | 58 min |
| Sep 5, 3:37 PM EDT | Special Weather Statement | CTP | Cumberland, Dauphin | 53 min |
| Sep 5, 3:51 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, York | 84 min |
| Sep 5, 4:05 PM EDT | Areal Flood Advisory | CTP | Cumberland | 3 hr |
| Sep 5, 4:07 PM EDT | Tornado Warning | CTP | Adams, York | 38 min |
| Sep 5, 4:42 PM EDT | Special Weather Statement | CTP | Schuylkill | 63 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.